# SDR ASOA2013041703393

- Difficulty date: March 22, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,557 hours, 6,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK CORRODED JUST AFT OF RT E/EXIT AT APPROX 785.15.  REMOVED SEAT TRACK IAW SRM 51-41-00 & 51-41-02 AT THE RT SIDE AFT OF RT EMER/EXIT AT APPROX FS 785.15.  INSTALLED NEW SERVICEABLE SEAT TRACK JUST AFT OF EMER EXIT AT APPROX 785.15 IAW SRM 51-42-02-001-001-A01.
